Some common fixed point theorems for owc mappings with applications

No Thumbnail Available

Date

2013

Authors

Samet, B.
Sihag, V.
Vats, R.K.
Vetro, C.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Starting from the setting of fuzzy metric spaces, we give some new common fixed point theorems for a pair of occasionally weakly compatible (owc) self-mappings satisfying a mixed contractive condition. In proving our results, we do not need to use the triangular inequality. Also we obtain analogous results for two pairs of owc self-mappings by assuming symmetry only on the set of points of coincidence. These results unify, extend and complement some results existing in the literature. Finally, we give some applications of our results. Copyright 2013 Watam Press.

Description

Keywords

Citation

Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 2013, Vol.20, 3, pp.285-299

Endorsement

Review

Supplemented By

Referenced By